# SDR DALA14004993145

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N345NB
- Make and model: Airbus A319-114
- Aircraft serial: 1774
- Aircraft time: 31,768 hours, 16,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CENTER FITTING LOCATED BETWEEN FRAMES 66-68 AT STRINGER 23L .  REPLACED CENTER FITTING IAW SRM 51-72-11 AND DWG D534-80505.
